Translator Disclaimer
December 2003 Testing conditional moment restrictions
Gautam Tripathi, Yuichi Kitamura
Ann. Statist. 31(6): 2059-2095 (December 2003). DOI: 10.1214/aos/1074290337

Abstract

Let (x,z) be a pair of observable random vectors. We construct a new "smoothed" empirical likelihood-based test for the hypothesis $\E\{ g(z,\break \theta)|x \} = 0$ w.p.1, where g is a vector of known functions and $\theta$ an unknown finite-dimensional parameter. We show that the test statistic is asymptotically normal under the null hypothesis and derive its asymptotic distribution under a sequence of local alternatives. Furthermore, the test is shown to possess an optimality property in large samples. Simulation evidence suggests that it also behaves well in small samples.

Citation

Download Citation

Gautam Tripathi. Yuichi Kitamura. "Testing conditional moment restrictions." Ann. Statist. 31 (6) 2059 - 2095, December 2003. https://doi.org/10.1214/aos/1074290337

Information

Published: December 2003
First available in Project Euclid: 16 January 2004

zbMATH: 1044.62049
MathSciNet: MR2036400
Digital Object Identifier: 10.1214/aos/1074290337

Subjects:
Primary: 62G10
Secondary: 62J20

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.31 • No. 6 • December 2003
Back to Top